# SDR UPS204771

- Difficulty date: October 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N936UP
- Make and model: Boeing 727108C
- Aircraft serial: 19503
- System (JASC): 5530 · Vertical Stabilizer
- Part: Shear Tie
- Part number: 652330069
- Condition: Corrosion
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND CORROSION ON VERTICAL FIN SHEAR TIE FITTING, AT FIN STA 204 LT SIDE FORWARD END OF RIB NR 10 INSIDE TUNNEL, FOUND WHILE WORKING TAIL 227 CI 360676.  REMOVED SHEAR TIE FITTING AT FIN STA 204 LT SIDE.  REPLACED SHEAR TIE IAW WRM 51-30-2.
